# SDR HEEA060865

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2124Z
- Make and model: Bell 206L-1
- Aircraft serial: 45646
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075681101
- Condition: Sticks
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL TACHOMETER'S INDICATOR  NEEDLE STICKS.
